# SDR SWAA2021081201124

- Difficulty date: July 17, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,016 hours, 35,984 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 10010027B
- Part serial: C19385907
- Condition: Damaged
- Location: Nose
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE RADOME DAMAGED / R & R NOSE RADOME IAW PER AMM REF 53-52-00 POS P TAG 590176 P/N OFF/ON 1001002-7B S/N OFF C193859-07 S/N ON C156692-03
